# SDR A6WA201040928

- Difficulty date: December 10, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- Engine: Ge CF34*
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON L/E PANEL 599BB HAS CHAFE DAMAGE.  BLENDED DAMAGED AREA IAW REO 601R-57-60-020, REV NV AND WAS TO BE WITHIN ALLOWABLE LIMITS.
